# SDR DALA2018021600950

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,301 hours, 37,683 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Stuck
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO ENTRY DOORS ANNUNCIATOR, NO FWD ENTRY DOOR EICAS MESSAGE, AND NO ACARS IN TIME.  FOUND THE L1 DOOR SWITCH STUCK CLOSE,  CLEANED THE SWITCH IAW AMM 52-71.
